# SDR SWAA2022030867929

- Difficulty date: April 30, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NO.1 SLAT L/E NOSE SKIN AT ACTUATOR RIBS H AS A CRACK AROUND THE FASTENER. MARKED / LEFT WING NO 1 SLAT L/E NOSE SKIN AT ACTUATOR RIBS REPAIRED IAW SRM 57-41-01-2R-8 AND SOPM 20-50-01 56790U 5/15/19
